skin-hair-icon
Acne on face
I used hair removal cream about 7 years ago, I left cream on my face longer than it's recommended, the acne start in my face , I have visited dermatologist a few times , is there any solution for this , Thanks
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I really didn't find any acne on face No chance of reminder of hair removal cream Able to see a bit of pigment Use sunscreen regularly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.